MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035442040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure when the subject coil was inserted into the catheter, only half of the device was able to advance.The coil was found prematurely detached, stuck half in catheter.The device was replaced, and the procedure was completed successfully with no clinical consequences to the patient.
 
Additional Manufacturer Narrative
Section b1 adverse event/product problem - corrected - no product problem.Section h1 type of reportable event - corrected - no malfunction.D9 - product available to stryker - updated.D9 - returned to manufacturer on - updated.H3 device evaluated by mfg - updated.Due to the automated mes (manufacturing execution system) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject main coil was seen to be kinked and the functional inspection the main coil was flushed and advanced from the introducer sheath into a demo sl-10.The main coil received friction roughly 2cm into the catheter hub and along the catheter shaft.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported premature detachment was not confirmed during analysis.The reported complaint friction was confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during insertion of the coil into a headway microcatheter the coil would not move forward.The coil was also reported to have partially manually detached.The procedure was completed with another target coil.During analysis of the returned device, it was confirmed that the coil had not detached or separated from the delivery wire.The main coil was kinked, and the reported friction was observed during functional testing.Based on the review of all available information, it is probable that procedural factors caused as reported and as analyzed codes, main coil difficulty inserting, coil in catheter friction and the as analyzed code main coil kinked/bent.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of not confirmed was assigned to the as reported, main coil prematurely detached/separated during use.The issue included a returned product review (visual, physical, and performance testing) which showed no evidence of either the alleged issue(s) or any defect which could have contributed to the event.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22850586
Report Number3008881809-2025-00455
Device Sequence Number17248051
Product Code HCG
UDI-Device Identifier07613252600299
UDI-Public(01)07613252600299(17)270812(10)25046302
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035442040
Device Lot Number25046302
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY MICROCATHETER (UNKNOWN).
Patient Age61 YR
Patient SexFemale